# SDR DALA2015072404624

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO RT FRAME AT BS 700 ABOVE STR 24R. TRIMMED-OUT DENT ON FWD CARGO RT FRAME AT BS 700 ABOVE STR 24R AND ACCOMPLISHED A PERMANENT CAT"B" REPAIR IAW SRM 53-00-07, REPAIR 5, FIG 201.  TRIMOUT MEASURE 9.040" X 1.080" X 0.5" RT THRESHOLD INSPECTION TO START AT OR BEFORE 41474 F/C & REPEAT INSPECTION EVERY 11000 F/C THEREAFTER.  ACFT IS CURRENTLY AT 16474 F/C RER SRM 53-00-07, FIG 201, REPAIR 5, TABLE II, PAGE 210.  METHOD OF INSPECTION: HFEC & DETAILED INSPECTION.
